# SDR CA971113031

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 14111
- Condition: Broken
- Location: Stabilizer Stay
- Component: Dowty, 83210001001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

(CAN) ON APPROACH, GEAR SELECTED DOWN, RIGHT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  ALTERNATE GEAR EXTENSION CARRIED OUT AND RIGHT STILL INDICATED AN UNSAFE CONDITION ON BOTH NORMAL AND ALTERNATE EXTENSIONS.  PILOTS DECIDED TO DO A "TOUCH AND GO" TO SEE IF AIRCRAFT WOULD BEAR WEIGHT.  DURING TOUCH AND GO, THE GEAR DOWN LIGHT ILLUMINATED.  AIRCRAFT DID CIRCUIT AND LANDED SAFELY.  INSPECTION FOUND THE STABILIZER STAY ASSIST SPRING BROKEN.
